# SDR SWAA2023101108807

- Difficulty date: October 9, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N1810U
- Make and model: Boeing 737-8
- Aircraft serial: 60187
- Aircraft time: 2,711 hours, 1,346 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1 INBD FWD AND AFT FAIRING SEAL DELAMINATED 23-154-02616-TLD (N1810U - SWA - REPAIR - #1 ENGINE PYLON HINGE BEAM FAIRING BLADE SEAL SAILCLOTH COVER DELAMINATED/MISSING PERMANENT REPAIR) [TTG8Q00N1ZL2]<[01] REMOVED AND REPLACED ENG 1 INBD FWD AND AFT HINGE FAIRING SEAL IAW AMM 78-31-01.
